INTRO Hello... Lurker finally decided to Register

Shiro

Explorer
Joined
May 28, 2026
Messages
5
Reaction score
5
Location
India
I've been taking Tirz since October, and roughly 2 months back I learned about Reta, which made me wonder whether it could do more for me. I also came across this forum, browsed around for a while, and at last went ahead and signed up.

My weight has dropped from 142kg to 135kg. Depression has kept me from exercising as often as I'd like, but I've now begun anti depressants that actually work for me, and I was hoping reta might speed up the weight loss process.
 
the calorie deficit that comes with reta (and every other one of them) is honestly rough. it really knocked me down a peg. but from what I went through, after your weight loss hits a plateau, my mood began to lift, I had more energy for stuff I liked, and so on. so stick with it, it improves.
 
Reta is what I take, alongside psychotropic medications that my psychiatrist prescribes. Some of the anhedonia I had been dealing with does seem to be eased by them. Depression was already something I battled prior to starting Reta (my first GLP was Sema, and joylessness showed up on that as well), so this was not a fresh experience for me. My psychiatrist increased the dose of my existing meds and put me on an additional one that also assisted with sleep, and my condition has improved a lot since then.
 
Kindness2026 said:

Reta is what I take, alongside psychotropic medications that my psychiatrist prescribes. Some of the anhedonia I had been dealing with does seem to be eased by them. Depression was already something I battled prior to starting Reta (my first GLP was Sema, and joylessness showed up on that as well), so this was not a fresh experience for me. My psychiatrist increased the dose of my existing meds and put me on an additional one that also assisted with sleep, and my condition has improved a lot since then.
Psychotropic medications were something I was also taking several years back. They proved ineffective for me, and my depression persisted. Once I began Tirz, my mood did lift somewhat, yet anhedonia grew more noticeable at the same time. Since Jan I have been on different meds, and things feel considerably improved at this point.
 
koffea said:

the calorie deficit that comes with reta (and every other one of them) is honestly rough. it really knocked me down a peg. but from what I went through, after your weight loss hits a plateau, my mood began to lift, I had more energy for stuff I liked, and so on. so stick with it, it improves.
Every time my weight hit a plateau, I bumped the dose up, so right now I'm at 12.5 Tirz. There's some concern on my end that constant drug exposure without exercising effectively could harm my receptors, meaning the window where it works well might close.
 
Back
Top